# SDR SWAA2023011691635

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 52,478 hours, 28,598 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS DID NOT EXTEND WHEN CONNECTED. FLAP GAUGE SHOWS LESS THEN UP FOR LEFT FLAP.<[01] PREFORMED FIM 27-51 TASK 840. FOUND F3 FLAP SKEW SENSOR INOP. REMOVE AND REPLACED F3 FLAP SKEW SENSOR IAW AMM 27-59-01.OPS CHECK GOOD THIS TIME. #142334.
